Skip to content
high reading 175/110
mama1974 posted:
I have been having alot of chest heaviness.I went to a neighbor emt last night and he took my blood pressure and it was 175/110.He said it was very high and gave me the reading he went and got another bp cuff and took it again and it was about the same.Today I have been having the white floaty lights in front of my eyes.I am 39 year old female.I dont have a doctor or any medical what should I do?
Anon_320 responded:
You need to be seen by a doctor. If you have a local non-profit hospital, go to the ER. They will usually work out a payment plan according to what you can afford.
mama1974 responded:
went to er last night they gave me three shots of metoprolo and sent me home with 20 mg a day lisinopril and 25 mg 1 time a day metoprolol it was 130/100 by the time they released me
Anon_320 replied to mama1974's response:
I'm glad you got help and hope that the meds will help keep your BP under control.
marklowell responded:

Hey there,

On top of what others have already said, I'd recommend starting with some natural lifestyle changes, I've blogged extensively on this, and you can have a look here: . This is just one quick method you can try out.

Other things that health experts and doctors advise include dietary changes (check out the DASH diet videos as well, this is CRUCIAL in helping you lower your blood pressure), as well as some really down to earth, conventional, but true advice on getting the basics right (hydration, exercise, rest, no alcohol/smoking, etc.).

Last, I think that if anything else, the thing to really do is to understand WHERE your high blood pressure reading comes from. If it's a standalone condition, I'd recommend just starting with the natural cures right away, but if it's a secondary condition, try eliminating the source (eg stress, or a different condition like Crohn's, etc.) and see how that affects your blood pressure.

If all fails, it's time to consult a physician (or you might decide to do this from the very beginning!).

Good luck and get well soon

Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center